MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFLOW CONSOLE; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFLOW CONSOLE; ARTHROSCOPE
Catalog Number 0450000000
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the crossflow does not calibrate the pressure correctly.The filling process is skipped immediately.If you then remove the cartridge and start the process again from the beginning, it works, but the pressure is much too high.Sometimes the filling process works, but as soon as it is complete, no water runs, so you have to start the process again from the beginning.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report indicates: translation of the tsr: pi number: 4232745.Art.No.0450000000/ sn: (b)(6).Customer comments: the crossflow does not calibrate the pressure correctly.The filling process is skipped immediately.If you then remove the cartridge and start the process again from the beginning, it works, but the pressure is much too high.Sometimes the filling process works, but as soon as it is complete, no water runs, so you have to start the process again from the beginning.Faults found: pinches valves were noisy.E14 error due to a damaged sfb board.Pressure sensor in the inflow module was not working properly.Failure code: na.Action taken: inflow module, sfb board and stepper motors replaced.Tests: function test.Alleged failure: the pressure is much too high.Probable root cause: 1.Pressure sensor malfunction/out of calibration.2.Inflow cassette/ tubing pressure sensor membrane failure.3.Mis-inserted cassette/ tubing.4.Motor encoder malfunction/failure (inflow and/or outflow).5.Roller wheel assembly (inflow and/or outflow) malfunction/failure.6.Roller wheel failure due to peristaltic tubing debris build-up.7.Main board (all) /imx failure (cf).8.Software malfunction.9.Use errors: user opens pump console/hand control/footswitch.User modifies console/hand control/footswitch and/or components.User applies force to components when reaching hand inside cassette housing.User places foreign substance/material into cassette housing.User drops pump/hand control/footswitch or inflicts other exterior damage during handling or transit.Incorrect scope/cannula hardware combination chosen.Joint height and pump height difference is greater than 12 inches.Hand control/footswitch/power/integration cable or usb mis-inserted into console.Wrong application software uploaded via usb.Cassette/ tubing partially inserted.Hand control/footswitch/power/integration cable pulled from cable instead of connector.Rf/shaver integrated console plugged into the wrong receptacle in the back of the pump hand control is plugged into a pump outside of its intended use.Pressure settings are incorrect for type or length of procedure, condition of patient, or surgical technique employed.Flow rate/suction settings are too high or too low for type or length of procedure, condition of patient, or surgical technique employed.Wash pressure/flow settings set higher than appropriate for type or length of procedure, condition of patient, or surgical technique employed both stopcocks open for a duration of time longer than a few seconds when using a non-inflow/outflow dual-stopcock cannula and suction attached to the second stopcock product used past recommended maintenance or service period without servicing or inspection.Shaver suction lever left closed or rf probe pinch clamp left closed.Hand control sterilized using incompatible methods.Footswitch sterilized.Hand control left in sterilization chamber for longer than necessary to reprocess sterilization instructions in the ifu not followed (placement in tray, # of units, etc.) console cleaned using incompatible methods.Hand control or footswitch cleaned using incompatible methods.Abrasive brushes or pads used to clean console, hand control, or footswitch.10.System design.11.Unwanted movement of internal components/wiring.12.Pressure sensor is operated above linear pressure reading range (>450 mmhg for cf) (design).13.Pump operated at least-favorable environmental conditions for extended period of time.14.Run screen does not adequately indicate overpressure situation.15.Miniwashmalfunction (cf).16.Command not registered from hand control (all), footswitch (cf), sidne (fc, ap) or hermes (ap-hermes ready) 17.Excessive use of wash or turbo 18.Slow reaction time to a quickly closed off shaver outflow at high flow rates.19.Power failure of pump.20.Pressure sensor stuck behind the sensor bracket.21.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.22.Insufficient cybersecurity (cf).The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG CROSSFLOW CONSOLE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24328259
Report Number0002936485-2026-00093
Device Sequence Number18652285
Product Code HRX
UDI-Device Identifier07613327058048
UDI-Public07613327058048
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
K123441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown